MathSciNet Relay Station
MathSciNet bibliographic data
MR1297529 11R29 (11R20)
Horie, Kuniaki; Ogura, Hiroko On the ideal class groups of imaginary abelian fields with small conductor. Trans. Amer. Math. Soc. 347 (1995), no. 7, 2517–2532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement